Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Epimorphisms between $2$–bridge knot groups and their crossing numbers

Masaaki Suzuki

Algebraic & Geometric Topology 17 (2017) 2413–2428
Bibliography
1 I Agol, The classification of non-free 2–parabolic generator Kleinian groups, talk at Budapest Bolyai conference (2002)
2 I Agol, Y Liu, Presentation length and Simon’s conjecture, J. Amer. Math. Soc. 25 (2012) 151 MR2833481
3 S Aimi, D Lee, M Sakuma, Parabolic generating pairs of 2–bridge link groups,
4 M Boileau, S Boyer, A W Reid, S Wang, Simon’s conjecture for two-bridge knots, Comm. Anal. Geom. 18 (2010) 121 MR2660460
5 G Burde, H Zieschang, M Heusener, Knots, 5, De Gruyter (2014) MR3156509
6 J Cha, C Livingston, KnotInfo: table of knot invariants, electronic reference
7 J C Cha, M Suzuki, Non-meridional epimorphisms of knot groups, Algebr. Geom. Topol. 16 (2016) 1135 MR3493417
8 C Ernst, D W Sumners, The growth of the number of prime knots, Math. Proc. Cambridge Philos. Soc. 102 (1987) 303 MR898150
9 S M Garrabrant, J Hoste, P D Shanahan, Upper bounds in the Ohtsuki–Riley–Sakuma partial order on 2–bridge knots, J. Knot Theory Ramifications 21 (2012) MR2926567
10 K Horie, T Kitano, M Matsumoto, M Suzuki, A partial order on the set of prime knots with up to 11 crossings, J. Knot Theory Ramifications 20 (2011) 275 MR2782704
11 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
12 T Kitano, M Suzuki, A partial order in the knot table, Experiment. Math. 14 (2005) 385 MR2193401
13 T Kitano, M Suzuki, Twisted Alexander polynomials and a partial order on the set of prime knots, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13, Geom. Topol. Publ. (2008) 307 MR2508212
14 L M Milne-Thomson, The calculus of finite differences, Macmillan (1951) MR0043339
15 K Murasugi, Jones polynomials and classical conjectures in knot theory, Topology 26 (1987) 187 MR895570
16 K Murasugi, Jones polynomials and classical conjectures in knot theory, II, Math. Proc. Cambridge Philos. Soc. 102 (1987) 317 MR898151
17 K Murasugi, Knot theory and its applications, Birkhäuser (1996) MR1391727
18 T Ohtsuki, R Riley, M Sakuma, Epimorphisms between 2–bridge link groups, from: "The Zieschang Gedenkschrift" (editors M Boileau, M Scharlemann, R Weidmann), Geom. Topol. Monogr. 14, Geom. Topol. Publ. (2008) 417 MR2484712
19 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288
20 D S Silver, W Whitten, Knot group epimorphisms, II, preprint (2008) arXiv:0806.3223
21 M B Thistlethwaite, A spanning tree expansion of the Jones polynomial, Topology 26 (1987) 297 MR899051